# SDR C2XA07SH109

- Difficulty date: December 20, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 14,322 hours, 7,683 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Part number: 14573900400
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, MAINTENANCE FOUND RT AILERON LOWER SHROUD WITH CORRODED BONDING PLATES.  MAINTENANCE REPAIRED RT LOWER AILERON SHROUD IAW EC 5750-01315 REV. E.  AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
